Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 517604, 11 pages
http://dx.doi.org/10.1155/2013/517604
Research Article

Stability Analysis for Uncertain Neural Networks of Neutral Type with Time-Varying Delay in the Leakage Term and Distributed Delay

1College of Information Science and Technology, Bohai University, Jinzhou, Liaoning 121013, China
2School of Mathematics and Physics, Bohai University, Jinzhou, Liaoning 121013, China
3Department of Engineering, Faculty of Engineering and Science, University of Agder, N-4898 Grimstad, Norway

Received 19 November 2013; Accepted 4 December 2013

Academic Editor: Ming Liu

Copyright © 2013 Qi Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The stability problem is investigated for a class of uncertain networks of neutral type with leakage, time-varying discrete, and distributed delays. Both the parameter uncertainty and the generalized activation functions are considered in this paper. New stability results are achieved by constructing an appropriate Lyapunov-Krasovskii functional and employing the free weighting matrices and the linear matrix inequality (LMI) method. Some numerical examples are given to show the effectiveness and less conservatism of the proposed results.